Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Hammer

Anyone else using a TENS unit?

Recommended Posts

Hammer

I just got a TENS unit, and was wondering if anyone else was using one, and if so, how well it was working for them?  Mine seems to work, but I wondered why they say not use it for more that 3 times a day (30 minutes each time)?  I have mine set low to a 2 (this unit has 15 settings), and that seems to do okay, but why can't you use it all day long?  Can it cause nerve damage, or some other type of damage?  Mine is factory set to 15 minutes, so I leave it there instead of changing it to 30 minutes, but I want to use it more than what the manual says is the maximum limit per day.  Is it safe to use it more than what the manual says? 

Share this post


Link to post
Share on other sites
MalteseMom

I have one. Don’t use often, but it does work. Why limited use? Because like anything else used often, you will get used to it & keep jacking up the power to get the same result. Sort of like drugs. Dr will keep changing patient meds until completely hooked on narcotics. 

 

People are not known for moderation...LOL

Share this post


Link to post
Share on other sites
Hammer

I've been using mine for two days now, and I have the intensity set to 2.  Just for the heck of it, I tried to set it higher than that.  I increased it to 8, and I immediately had to drop it back to 2.  A setting of 8 felt like I was being kicked by a horse.  I got this unit because I have constant neck pain, and I thought that this unit would help with that, which it does, but as soon as I stop using it, the neck pain returns, which is why I wondered if using it a lot more than what the manual recommends, would harm me, but so far, so good.  The unit I have is this one.

Share this post


Link to post
Share on other sites
MalteseMom

Hammer, I see in your attached profile that you take Losartan...that was recalled..I hope your pharmacist alerted you.  sorry about hijacking your thread.

 

Share this post


Link to post
Share on other sites
Hammer
9 hours ago, MalteseMom said:

Hammer, I see in your attached profile that you take Losartan...that was recalled..I hope your pharmacist alerted you.  sorry about hijacking your thread.

 

Hi MalteseMom!

 

The losartan that was recalled was manufactured by Torrent Pharmaceuticals Limited.  The ones that I take are manufactured by Aurobindo....not to mention that the nationwide mail order pharmacy that I am required to use by my insurance is Express Scripts, and I'm sure that they are well aware of the recall, but thanks for the heads up anyway!☺️

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.